Jump to content
ClusterBusters

Johnd1983

Members
  • Content count

    3
  • Joined

  • Last visited

  1. Hi everyone... I hope everyone is as good as can be! I've been dealing with CH for around 12-13 years now, normally occurring for me between June and September every years. For the past 3 years, I have used Verapamil with amazing success, at a super low, consistent dose. They have ALWAYS worked fine for me, as they did this year but after around 5-6 weeks, I felt a sensation that I haven't felt before. Imagine a CH but without any sensation of pain (I know it sounds strange!), still with all of the pressure build-up - This is what I am experiencing around twice a day now. My right eye reddens and waters slightly and my right nasal passage becomes completely blocked, just as they would during an actual CH. Whilst it's nowhere near anything like a CH, pain-wise, it's strange and uncomfortable! It is like a 'phantom' CH!? Has anyone else experienced this at all? Thanks!
  2. Johnd1983

    Patient Registry

    Just registered. Hopefully it is still running... Thanks. John.
  3. Johnd1983

    New found success with Verapamil - please read

    Hi, great post and similar sort of story here - 33 year old male, suffered with CH for ten years or so but it took me a couple of years to realise / be diagnosed due to just not having heard anything about CH previously. I was prescribed Rizatriptan wafers for a while, which did nothing and then I came of all prescribed medication and tried psilocybin mushrooms and truffles, which also didn't work. The last two years my cycles have been 'short and sweet', if you can say that, and the pain much less severe but this year the attacks returned in full force so I went to the doctors on Tuesday last week and was prescribed Verapamil (40mg) and advised to take 1 tablet twice a day and return in two weeks. By day three, even at only 80mg per day, I had a day free from any CH attacks. It's now Sunday and I haven't had one single headache... Maybe it's too early to tell what is what in my personal case but fingers crossed, this really does work! PS: chroniccluster252 - I read that constipation was a side effect in the leaflet but personally haven't experienced that. Sorry but hope you get sorted.
×